Experiencing side effects?

This topic contains 2 replies, has 2 voices, and was last updated by  kathyb28 1 week, 6 days ago.

  • Author
    Posts
  • #127123

    kathyb28
    Participant

    It seems that the side effects have happened almost over night and I’m not sure what to think of it. I have ADD and I’ve been taking 10mg IR twice a day and they’ve worked perfectly fine. I just refilled my prescription and the manufacturer is Teva as it always is (I’ve never had a problem with them).
    When I took my afternoon dose after eating lunch, I felt like I didn’t take anything. I just felt very off and felt like I had some brain fog if that makes sense?? I didn’t really care to get started on the tasks that I needed to complete that day and didn’t feel like myself.. almost expressionless. I was tripping up on words a lot too as my mind was thinking about other things. Its easy to assume that the medication maybe wasn’t a good batch but I was wondering if anybody else has felt this? or any advice??

  • #127138

    Penny Williams
    Keymaster

    What medication are you taking?

    If it’s Concerta, there’s a robust conversation on the generics here: https://www.additudemag.com/forums/topic/warning-a-new-generic-methylphenidate-er-tab-hit-the-market-in-december-2016/

    Here’s also a discussion on Adderall generics: https://www.additudemag.com/forums/topic/generic-adderall-aurobindo-side-effects-how-to-get-a-new-prescription-asap/

    Penny
    ADDitude Community Moderator, Parenting ADHD Trainer & Author, Mom to teen w/ ADHD, LDs, and autism

    • #127213

      kathyb28
      Participant

      I’m currently taking 10mg IR by Teva which I’m surprised because I’ve heard many say it works fine and it was working well for me too. The change was so sudden..

You must be logged in to reply to this topic.